My husband is on day 4 of this program (started with Step 1) and has each day moved a new patch to a different spot on his body. Each place seems to cause pain and discomfort, an ache. Not itchy or red, just discomfort. He only smoked about 10 a day on average and I wonder if he is on the wrong step? He also said he felt slight nausea when being intimate but felt fine when patch was off. Any suggestions?
8 Apr 2011
If he only smoked 10 cigarettes a day, he is on too strong a patch. They can certainly make you feel ill because it's too much nicotine. That is probably also the reason for the irritation he is experiencing. The upper arm is probably the best place to use the patch & do not put on the same spot every day when you change it. Some people do not agree with about cutting the patches, but he could try using a half of patch and see if that helps more. Be sure if he does that to put a strip of tape on the cut edge, & to seal the other half back in the original package & seal it with tape too. That way it can be used the next day. I have done this with success & quit smoking 6 or 7 years ago using the patch system. I started on the Step 1 also & could not tolerate them. Made me nauseaus, & it seemed to burn my skin. That's when I went to 1/2 patch. Good luck & hope this works. It's so expensive is why I came up with using 1/2 of a whole.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can the 21mg patch cause anger? I haven't been able to find any info on this topic. Thank you.
1 answer • 6 Jun 2010
1 answer • 19 Aug 2010
Nicoderm CQ - I was using the #1 patch, because I was on the border of 1 &2. I got terrible... hadaches and was nauseous. The RN at my suport ...
1 answer • 11 Oct 2010
I have also read that itching can be due to stopping smoking. The itching is not at the patch site, it's generalized.
2 answers • 21 Jan 2012
Sometimes when i first put the patch on (21mg) or when I make sudden movements, I experience chest tightness for a short time.
1 answer • 6 May 2012